# SDR AALA2009041700001

- Difficulty date: April 17, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 57,104 hours, 29,431 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Fuse
- Condition: Blown
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DFW - AIRCRAFT EXPERIENCED RIGHT HYDRAULIC QUANTITY LOSS AND LANDING GEAR DOORS DAMAGED DURING LANDING DUE TO NO PRESSURE TO RETRACT ON LANDING.  AIRCRAFT REMOVED FROM SERVICE.  FOUND TWO BRAKE FUSES BLOWN AT LEFT WING SPAR.  REPLACED HYDRAULIC FUSE AND HYDRAULIC AUXILIARY PUMP.   SYSTEM GROUND CHECK NORMAL OPERATION.
